# SDR IXXA0500179S

- Difficulty date: January 4, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 4760268U
- Condition: Cracked
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT WING INBOARD FLAP OUTBOARD SUPPORT HINGE UPPER TRAILING EDGE ATTACH FITTING CRACKED.  REMOVED FASTENERS AND DAMAGED BRACKET.  RECEIVED NEW BRACKET, LOCATED, DRILLED, PRIMED AND INSTALLED NEW STEEL BRACKET IAW DC8 SRM 51-3-0, 57-1-24, AND 51-1-8.
